# SDR UALA2013022701185

- Difficulty date: February 26, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 72,907 hours, 21,495 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 1700 Rbl 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT BS 1700, RBL 28, G4 GALLEY MUSHROOM FITTING ATTACH SURFACE DAMAGED.   INSTALLED TWO REPAIR STRAPS PER EA 130152 IR, AND ECRA  5360-01260.    MAJOR REPAIR.
